I have the Implanon contraceptive implant, and have it for less than a year (had one for the three years before that), and I have recently taken a herbal tonic containing st johns wort. I have not had sexual intercourse in a while, and am not planning to anytime soon, but I was would like to know if the one off dosage (i think it was a reasonably high dosage) will affect the overall efficiency of the inplanon?
It can effect it while you're taking it and 2 weeks after you stop taking it. Its 4 weeks after if you've taken it long term.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 May 2014 • 1 answer
Updated 17 Mar 2015 • 1 answer
Updated 12 Jun 2017 • 1 answer
Updated 26 Aug 2017 • 2 answers
Updated 3 Oct 2018 • 1 answer